# SDR MASA20210405134

- Difficulty date: March 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: 6003808741
- Condition: Cracked
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON DOOR STOP SUPPORT FITTING ON FWR LEFT PASSENGER DOOR (FS 310 AND STGR 3LH) - REPLACED.
